Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had fever and rashes with running nose. Used cetrizine. What else?

hey my friend was having fever some one month back along with some body rashes sore throat ,running nose,he went to max hospitals were in he was admitted for 4 days along with some normal medication,so many tests were done and everything was normal,but there was no relief. Nw after one month there was fever along with running nose n cough,aftr consultation of doctor cetrizine n some analgesic was taken but no relief n today there was swelling in his hands,patient z 28 years old,male 58 kg weight and height 5.9
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
LIKELY TO BE CASE OF SINUSITIS
YOU GET XRAY PNS DONE AND I AM SURE THEREW WILL BE SINUSITIS
THIS IS AKLLERGY AND THIS CORELATES WITH ALL SYMPTOMPS YOU HAVE WRITTEN
TILL XRAY TAKE TAB METROGYL 200 MGM BD'TAB MONTAIR FX TWICE A DAY
TAB RHINITIDINE 150 MGM MORNING EMPTY STOMACH
TAKE DICLOFENIC SOS
APPLY LOCAL HISTOCALANINE AND MOMETASONE INTMENT IN EFFECTYED SKIN
DFO FOR 3 WEEK AND POST AFTER XRAY
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor